# SDR FDEA202201240126

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 70,871 hours, 25,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT STA 1885.2 RIGHT HAND SIDE LOWER REPAIR IS CHAFFED. AT  APU COMPARTMENT STA 1885.2 RIGHT HAND SIDE LOWER REPAIR , REMOVED, FABRICATED AND INSTALLED   NEW DOUBLER REPAIR IAW FED EX  B757 SRM 53-80-08-2R.
